Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have homosexual thought, want to be with a woman, have boyfriend too. What is wrong with me?

My name is Tameika and I have homosexual thought while I am with my boyfriend of 61/2 years. I dated nothing but women for 4 years prior to us being together. I have also cheated on him with 2 women. I even have doubts about being with him because sometimes I want to be with a woman. On the other hand I love him and want to be with him. Can you please help me with my confusion?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Having homosexual thoughts during this time is unusual. It may be that you are bisexual, however this is somewhat unacceptable in some societies. You also mention that you had a boyfriend for 6 1/2 years and dated only women before that. Please clarify your thoughts by visiting with a psychiatrist or a psychologist that may be able to help. Wish you the best.

Take care and have a lovely day!
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor